# SDR VNAA9600019

- Difficulty date: April 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437JS
- Make and model: Dorner DO328100
- Aircraft serial: 3055
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Heat Controller
- Part number: 328510
- Condition: Failed
- Location: Rt Windshield
- Part time: 9,503 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CMH - FLT 4103 - EN ROUTE FROM CMH TO IAD CREW REPORTED  THAT THE FIRST OFFICER'S WINDSHIELD HEAT FAILED.  AIRCRAFT  DIVERTED TO PIT, WHERE MAINTENANCE REPLACED THE NR 2 WINDSHIELD HEAT CONTROLLER IAW MM 30-42-00.  GROUND CHECKED 'GOOD'.  AIRCRAFT RETURNED TO SERVICE.  PART TOTAL CYCLES, 88.
